# SDR 96ZZZX2617

- Difficulty date: May 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N300K
- Make and model: Gulstm GIV
- Aircraft serial: 1266
- System (JASC): 2731 · Elevator Tab Control System
- Part: Torque Tube
- Part number: 430838182
- Condition: Defective
- Location: Elevator Trim
- Part time: 215 hours
- Stage of operation: CR
- Nature of condition: W, F
- Precautionary procedure: O

## Discrepancy

ELEVATOR TRIM RAN TO FULL NOSE UP INDICATION AT FL 43,000 FEET, WITH NO MANUAL CONTROL OF THE ELEVATOR TRIM.  UPON INVESTIGATION, FOUND TWO RIVETS WERE NOT INSTALLED DURING PRODUCTION IN THE ELEVATOR TRIM TORQUE TUBE ASSY LOWER UNIVERSAL TO DRIVE ADAPTER.  THIS ALLOWED THE SHAFT TO TURN INSIDE THE SHAFT, BUT NOT THE ELEVATOR CABLE DRUM.
